Additive envelopes of continuous functions

Bruno H. Strulovici, Thomas A. Weber*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We present an iterative method for constructing additive envelopes of continuous functions on a compact set, with contact at a specified point. For elements of a class of submodular functions we provide closed-form expressions for such additive envelopes.

Original languageEnglish (US)
Pages (from-to)165-168
Number of pages4
JournalOperations Research Letters
Issue number3
StatePublished - May 2010


  • Additive functions
  • Pareto optimality
  • Robust optimization
  • Superposition

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics


Dive into the research topics of 'Additive envelopes of continuous functions'. Together they form a unique fingerprint.

Cite this